# SDR HNAA9791132

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sensor Tscu
- Part number: 310507601
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 29,506 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLT EN73 - PHF-ORF - DURING CLIMB-OUT, NR 1 ENGINE TORQUE ROLLED BACK FROM 90-30 PERCENT, ENGINE AUTOFEATHERED AND THE CREW SHUT ENGINE DOWN.  THE AIRCRAFT CONTINUED TO ORF AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 1 ENGINE TORQUE SENSOR AND THE TORQUE SIGNAL CONDITIONING UNIT.  (M)
